Siro giảm đau, hạ sốt cho bé từ 1-24 tháng Tylenol for Babies (1 Month - 2 Years) 200ml
Yêu cầu liên hệ lại
Yêu cầu liên hệ lại
Thông tin sản phẩm
Product Description & Features
Tylenol for Babies (1 Month - 2 Years) 200ml Paracetamol 24mg/mL
Fast & Effective temporary relief of pain and discomfort associated with;
- Teething
- Earache
- Cold & Flu Symptoms
- Headache
- Immunisation
- Also reduces fever.
AUST R 353480
Ingredients/Material
24mg Paracetamol in each ml
Also contains: Hydroxybenzoates, 16.3g Maltitol and 4.1g sorbitol per recommended maximum daily dose. Products containing Maltitol and Sorbitol may have a laxative effect or cause diarrhoea.
Does not contain alcohol
Directions For Use
- Please read retain carton
- Shake the bottle well
- Use the dosing device provided to accurately measure
- Measure the correct dose based on the dosage table
- Calculate the correct dose based on child’s weight. If weight is unknown, use the child’s age.
- Seek medical advice before giving to children under 6 months
- Repeat 4-6 hourly if required (maximum 4 times within 24 hours)
- Can be given with water or fruit juice if preferred by your child
- Wash the syringe in warm water and allow to dry after each use.
Dosage:
Tylenol SimpleMeasure® Syringe is an easy to use syringe which will help your baby get the accurate dose, with minimal fuss.
Warnings and Disclaimers
This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.
Do not use this medicine;
- For infants under 1 month
- If your child is hypersensitive to any of the ingredients
- If your child has taken paracetamol
- If cap seal is broken or missing
Ask your doctor before use if your child;
- Has any medical conditions or are taking any other medicines
Unless advised by a doctor
- Do not give this medicine to your child for longer than 48 hours at a time
Stop use and see your doctor if your child
- Has an allergic reaction, shortness of breath or wheezing after taking this medicine.
Whilst using this product
- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
- If an overdose is taken or suspected, ring the poisons information centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.